PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Tytuł artykułu

Gauss–Manin connections for boundary singularities and isochore deformations

Autorzy
Wybrane pełne teksty z tego czasopisma
Identyfikatory
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study here the relative cohomology and the Gauss–Manin connections associated to an isolated singularity of a function on a manifold with boundary, i.e. with a fixed hyperplane section. We prove several relative analogs of classical theorems obtained mainly by E. Brieskorn and B. Malgrange, concerning the properties of the Gauss–Manin connection as well as its relations with the Picard–Lefschetz monodromy and the asymptotics of integrals of holomorphic forms along the vanishing cycles. Finally, we give an application in isochore deformation theory, i.e. the deformation theory of boundary singularities with respect to a volume form. In particular, we prove the relative analog of J. Vey’s isochore Morse lemma, J.-P. Françoise’s generalisation on the local normal forms of volume forms with respect to the boundary singularity-preserving diffeomorphisms, as well as M. D. Garay’s theorem on the isochore version of Mather’s versal unfolding theorem.
Wydawca
Rocznik
Strony
250--288
Opis fizyczny
Bibliogr. 38 poz.
Twórcy
Bibliografia
  • [1] V. I. Arnol’d, S. M. Gusein-Zade, A. N. Varchenko, Singularities of Differentiable Maps, Monographs in Mathematics, Volume I, Birkhäuser, 1985.
  • [2] V. I. Arnol’d, S. M. Gusein-Zade, A. N. Varchenko, Singularities of Differentiable Maps, Monographs in Mathematics, Volume II, Birkhäuser, 1988.
  • [3] V. I. Arnol’d, Critical points of functions on a manifold with boundary, the simple Lie grous Bk, Ck and F4 and singularities of evolutes, Russian Math. Surveys 33(5) (1978), 99–116.
  • [4] V. I. Arnol’d, V. V. Goryunov, O. V. Lyashko, V. A. Vasil’ev, Singularity Theory I & II, Dynamical Systems VI, VIII, Encyclopaedia of Mathematical Sciences, Springer.
  • [5] E. Brieskorn, Die Monodromie der Isolierten Singularitäten von Hyperflächen, Manuscripta Math. 2 (1970), 103–161.
  • [6] C. H. Clemens, Picard–Lefschetz theorem for families of non-singular algebraic varieties acquiring ordinary singularities, Trans. Amer. Math. Soc. 136 (1969), 93–108.
  • [7] Y. Colin de Verdière, Singular lagrangian manifolds and semi-classical analysis, Duke Math. J. 116 (2011), 263–298.
  • [8] P. Deligne, Equations Différentielles à Points Singulier Régulier, Lecture Notes in Mathematics, Springer, vol. 163, 1970.
  • [9] G. de Rham, Sur la division de formes et de courants par une forme linéaire, Comment. Math. Helv. 28 (1954), 346–352.
  • [10] N. H. Duc, Gauss–Manin systems with boundary and stability of a regular analytic interactions, Univ. Iagel. Acta Math. 30 (1993), 7–23.
  • [11] N. T. Dai, N. H. Duc, P. Pham, Singularites des systemes de Gauss–Manin reticules, Bull. Soc. Math. France 6 (1981).
  • [12] J. -P. Françoise, Modèle local simultané d’une fonction et d’une forme de volume, Astérisque 59–60 (1978), 119–130.
  • [13] J. -P. Françoise, Relative cohomology and volume forms, Singularities, Banach Center Publ. 20 (1988), 207–222.
  • [14] J. -P. Françoise, Integrales de periodes en géométries symplectique et isochore, Géométrie Symplectique et Mécanique, Lecture Notes in Mathematics, vol. 1416, 1990, 105–138.
  • [15] M. D. Garay, Finiteness and constructibility in local analytic geometry, Enseign. Math. 55(2) (2009), 1–29.
  • [16] M. D. Garay, An isochore versal deformation theorem , Topology 43 (2004), 1081–1088.
  • [17] M. D. Garay, Analytic geometry and semi-classical analysis, Proceedings of the Steklov Institute of Mathematics 259 (2007), 35–59.
  • [18] V. V. Goryunov, Unitary reflection groups associated to singularities of functions with cyclic symmetry, Russian Math. Surveys 54(5) (1999), 873–893.
  • [19] G. M. Greuel, Der Gauss–Manin–Zusammenhang Isolierter Singularitäten von Vollständigen Durchschnitten, Math. Ann. (1975), 235–266.
  • [20] P. A. Griffiths, Monodromy of Homology and Periods of Integrals on Algebraic Manifolds , Notes Miméographiées, Princeton University, 1968.
  • [21] A. Grothendieck, Eléments de Géométrie Algébrique, Inst. Hautes Etudes Sci. Publ. Math., No. 1, 11, 32.
  • [22] M. E. Herrera, Integration on a semianalytic set, Bull. Soc. Math. France 94 (1966), 141–180.
  • [23] S. Łojasiewicz, Triangulation of semianalytic sets, Ann. Sc. Norm. Super. di Pisa 18(4) (1964), 449–474.
  • [24] V. S. Kulikov, Mixed Hodge Structures and Singularities , Cambridge University Press, 1998.
  • [25] E. J. N. Looijenga, Isolated Singular Points on Complete Intersections, London Mathematical Society Lecture Notes Series, vol. 77, 1984.
  • [26] B. Malgrange, Intégrales asymptotiques et monodromie, Ann. Sci. Ecole. Norm. Sup. 7 (1974), 405–430.
  • [27] V. I. Matov, Unimodal germs of functions on manifolds with boundary, Funct. Anal. Appl. 14 (1980), 55–57.
  • [28] V. I. Matov, Singularities of the maximum function on a manifold with boundary, Translated form Trudy Seminara imeni I. G. Petrovskogo 6 (1981), 195–222.
  • [29] J. Milnor, Singular Points of Complex Hypersurfaces, Princeton University Press and the Tokyo University Press, Princeton, New Jersey, 1968.
  • [30] V. P. Palamodov, On the multiplicity of holomorphic mappings, Funct. Anal. Appl. 1–3 (1967), 54–65.
  • [31] K. Saito, Quasihomogene Isolierte Singularitäten von Hyperflächen, Invent. Math. 14 (1971), 123–142.
  • [32] M. Sebastiani, Preuve d’une conjecture de Brieskorn , Manuscripta Math. 2 (1970), 301–308.
  • [33] J. Scherk, J. H. M. Steenbrink, On the mixed Hodge structure on the cohomology of the Milnor fiber, Math. Ann. 271 (1985), 641–665.
  • [34] A. Szpirglas, Singularités de bord: dualité, formules de Picard–Lefschetz relatives et diagrammes de Dynkin, Bull. de la S.M.F. 118(4) (1990), 451–486.
  • [35] A. Szpirglas, Boundary singularities and symmetric boundary singularities, Translated from Funktsional’nyi Analiz i Ego Prilozheniya 28(2) (1994), 79–82.
  • [36] A. N. Varchenko, Asymptotic Hodge structure in the vanishing cohomolog, Math., USSR, Investija 18(3) (1982), 469–512.
  • [37] J. Vey, Sur le lemme de Morse, Inventiones Math. 40 (1977), 1–9.
  • [38] C. T. C. Wall, A note on symmetries of singularities, Bull. London Math. Soc. 12 (1980), 169–175.
Typ dokumentu
Bibliografia
Identyfikator YADDA
bwmeta1.element.baztech-e181829f-1cb6-40b5-8923-7d38b0ea433a
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.